Please use this identifier to cite or link to this item:
Title: Conservative management of exomphalos major.
Authors: Merwaha, D C
Gupta, R L
Gupta, R R
Mullick, R N
Issue Date: 1-Apr-1973
Citation: Merwaha DC, Gupta RL, Gupta RR, Mullick RN. Conservative management of exomphalos major. Indian Journal of Pediatrics. 1973 Apr; 40(303): 151-3
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.